Results in PM space with Menger-Hausdorff metric

Priyanka Nigam, S.S. Pagey

Abstract


In this paper we obtain some common fixed point results with Menger-Hausdorff metric for occasionally weakly compatible mappings in PM space (Menger Space).


Full Text: PDF

How to Cite this Article:

Priyanka Nigam, S.S. Pagey, Results in PM space with Menger-Hausdorff metric, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 463-474

Copyright © 2018 Priyanka Nigam, S.S. Pagey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.